## ETITIANS AUSTRALIA 2024 CONFERENCE PROGRAM

## **MONDAY 19 AUGUST**

7.00am - 8.15am		REGISTRATION & MORNING TEA/COFFEE							
8.30am - 8.45am		Day 1 - Conference Welcome + Welcome to Country Room Plenary							
8.45am - 9.00am	Presidents Address Room Plenary								
9.15am -	Elizabeth Koff: From volume to value driven healthcare								
9.40am 9.40 am - 10.00 am	Room Plenary  Clair Sullivan: AI in healthcare: transforming digital health (or similar natured title)  Room Plenary								
10.00 am - 10.20am	Panel with Katrina Campbell (chair): Future Focus on Digital Healthcare: drivers of change Room Plenary								
10.30am - 11.00am		MORNING TEA - GREAT HALL							
11.10am - 11.35am		Lecture in Honour (via livestream) Room Plenary							
11.35am- 12.00pm	Michelle Pascoe: From Boomers to Gen Z: Unleashing the Power of Diversity in the modern workplace Room Plenary								
12.00pm- 12.25 pm		Yas Grigaliunas: Ten years of circularity Room Plenary							
12.30pm - 1.30pm		LUNCH - GREAT HALL							
	Stream 1 - Great Hall	Stream 2 - Mezzanine M1	Stream 3 - Mezzanine M2	Stream 4 - Plaza P1	Stream 5 - Plaza P2	Stream 6 - P3&4			
1.30pm - 3.00pm	Abstracts	Abstracts	Abstracts	Abstracts	Abstracts	Abstracts			
3.00pm - 3.30pm			AFTERNOON TEA	A - GREAT HALL					
3.30pm - 5.00pm	Symposium 14: Home Tube Feeding in Australia: an overview of where we are and where we want to be. (Lina Breik)	Seminar 45: From theory to reality: A map and guide to the Pathway to Planetary Health in practice (Dr Kristen Mackenzie-Shalders)	Seminar 59: Nutrition for the IVF Journey (Melanie McGrice, Catherine Chong & Alexandra Lindeberg)	Seminar 256: Collaboration for Inclusive Food Design in Aged Care and Disability Services: Improving the Visual Appeal of Texture-Modified Foods with Implications Across Disciplines (Prof. Bronwyn Hemsley)	Seminar 147: Data-Driven Healthcare: Shaping and Streamlining the Future of Dietetic Private Practice (Robbie Clark)	Symposium 230: Creating Alliances Nationally to address Disease Related Malnutrition: Launching Australia's commitment to action (Dr Adrienne Young)			
7.00pm -		CONFEDE	CONFEREN		D ROOM				
10.00pm	CONFERENCE DINNER & DIETITIANS AUSTRALIA ANNUAL AWARDS - BOULEVARD ROOM								

		Stream 1 - Great Hall	Stream 2 - Mezzanine M1	Stream 3 - Mezzanine M2	Stream 4 - Plaza P1	Stream 5 - Plaza P2	Stream 6 - P3&4
--	--	-----------------------	-------------------------	-------------------------	---------------------	---------------------	-----------------

1.30pm - 3.00pm	Content area	Aged Care	Community and Public Health	Weight Management and Gastro	Malnutrition	Management and Workforce	Childhood Nutrition
1:30	10 min Long oral	96: Dietitians' perceptions of employment models used in Australian Residential Aged Care Facilities- Opportunity for advocacy. (Karly Bartrim)	93: Breaking barriers to community understanding of alcohol and health: Exploring claims and warning statements on ready to drink alcohol products. (Alison McAleese)	60: Effects of time-restricted eating on weight and glycaemic control: A systematic review (Vivian Liu)	23: Exploring perspectives on malnutrition terminology: A qualitative systematic review. (Sarah Mackay)	197: Breaking Barriers: A Snapshot of the Australian Dietetics Workforce. (Dr Breanna Lepre)	108: Childhood nutrition: Concerns, access, and trustworthiness of online nutrition information. (Dr Clare Dix)
1:40	10 min Long	155: Breaking barriers to food and nutrition research in residential aged care. (Dr Danielle Cave)	49: The transformation of a niche lunch box website to meet the needs of an expanding audience. (Nina Tan)	68: REVIBE for IBS Management - An Eating Disorder Aware, Evidence Informed Protocol For Improving Symptoms in IBS. (Elissa Robins)	198: Dietary counselling interventions in malnutrition research: Achieving an international consensus on essential practices using an amended Delphi process. (Skye Marshall)	116: The Compeat Academy; empowering today's practitioners for tomorrow's client needs. (Demi Patterson)	107: The Grow&Go Toolbox: Using design thinking to co-create digital nutrition resources for Australia. (Dr Clare Dix)
1:50	10 min Long oral	228: What would you like for lunch? An exploration of resident experiences and understanding of nutrition in Residential Aged Care Facilities. (Clare Barrett)	231:Are the carotenoids lutein and zeaxanthin ready to have target dietary intake value? (Dr Naomi Fitzpatrick)	187: How does change in food types influence blood lipids and liver fat in people with fatty liver disease? (Catherine Properzi)	83: Do Home Enteral Tube Feeding Guidelines Measure Up? (Andriana Korai)	182: Utilising innovative placements to prepare the future dietetics workforce: A qualitative exploration of stakeholder views. (Dr Lana Mitchell)	247: Building a Healthy Food Culture in Early Childhood Education and Care Settings: The Impact of Educator Training and Play-Based Learning. (Leanne Elliston)
2:00	10 min Long oral	175: Malnutrition prevalence in Australian Residential Aged Care Facilities: a cross-sectional study. (Dr Marie-Claire O'Shea)	232: Evaluating the validity of a purpose developed lutein and zeaxanthin dietary screener in Australian adults. (Dr Naomi Fitzpatrick)	132: Dietitians' perspectives and current practice on micronutrient management in metabolic and bariatric surgery in Australia: A mixed- method study. (Xueying Tang)	262: Screen and Be Seen: an effective Malnutrition Week campaign. (Dr Rachel Zabel)	178: 'They don't know what they don't know': exploring the education and training needs of the Australian paediatric dietetic workforce. (Nicole Murray)	137:South Australian Aboriginal Infant and Toddler Feeding Study. (Dr Rachel Elovaris)
2:10	10 min Long oral	248: Culinary nutrition in action: interprofessional practice between chef and dietitian, making an impact in food service for aged care. (Michelle McCracken)	220: Bite by Bite: Working towards evidence-based nutrition care for people with chronic pain. (Lucy Kocanda)	85: Combination of lifestyle intervention and faecal microbiota transplantation reduces low-density-lipoprotein-cholesterol in obese Chinese adults with type 2 diabetes. (Chak Hang Ho)	120: Patient-led electronic malnutrition risk screening in hospital is feasible, acceptable and potentially cost-effective. (Dr Shelley Roberts)	124: Virtual Transformation: Enhancing opportunities for allied health assistant delegation through virtual training. (Jenna Stonestreet)	153: A brief history of antenatal colostrum expression – and where to from here. (A/Prof. Therese O'Sullivan)
2:20pm - 2:30pm	move between rooms	Hospital Food Service	Community and Public Health	Weight Management and Gastro	Nutrition Support - Cancer Enteral and Parenteral Nutrition	Nutrition and Aging	Childhood Nutrition
2:30	6 min short oral	121: How to advocate for, and launch into practice, an innovative hospital food service food waste management strategy. (Dr Nathan Cook)	24: Breaking barriers in dance nutrition: an investigation of pre- professional dance health status and preventative health knowledge. (Sara Grafenauer)	208: Introducing a new technology to objectively measure the therapeutic potential of nutrition interventions for gastrointestinal symptoms. (Dr Megan Crichton)	166: A retrospective audit of parental nutrition practices at a metropolitan hospital. (Kate Mason)	273: Variety, Aesthetic Appeal and Cost Implications Associated with Home-Delivered Texture Modified Meals. (Karen Walton)	239: Supporting practitioners to deliver personalised nutrition for the under 5's: A new open access digital tool. (Stella Boyd- Ford)
2:36	6 min short oral	225: Food allergy declaration on admission to hospital: What do patients expect? (Dr Rebecca Angus)	163: Leaning into lead generation to promote health on social media channels. (Korina Richmond)	твс	126: Micronutrient requirements post stem cell transplantation and during graft-versus-host-disease: a systematic review (Christine Johnson)	125: Experiences and perceptions of nutrition for people with Parkinson's disease: a qualitative exploration. (A/Prof. Jane Kellett)	92: A new tool to identify factors determining parental food choice for young children: The Parent-Carer Food Choice Questionnaire (PC-FCQ). (Alex McKenna)
2:42	6 min short	229: The Menu Appraisal Process - findings and recommendations. (Julie Dundon)	144: Cozzie livs: Debunking the cost of a 'healthy' versus average Australian food shop (Simone Austin)	86: A Translation of Lifestyle Research Incorporating Mobile Technology on Weight Loss in Patients with Metabolic Dysfunction-Associated Steatotic Liver Disease to Clinical Service. (Siew Min Ang)	134: Implementation of the culturally adapted online interactive Malnutrition Screening Tool into three cancer services. (Isabel Bailey)	235: Provoking Improved Food Design for Residents with Swallowing Disability: 3D Food Printing Immersion Experiences, Strategies to Advance Future Co- Design and Potential GenAl Applications. (Professor Bronwyn Hemsley)	27: CFTR Modulators are associated with nutritional status in children and young people with cystic fibrosis (Martha Churchett)
2:48	6 min short oral	81: After-Hours Food Service Recommendations to Improve Nutrition Access of Hospital Inpatients. (Scott Crow)	109: Breaking Barriers to Breastfeeding in Childcare Services using Public Health Nutrition Approaches. (Katrine Juel)	43: A pro-inflammatory diet is associated with disease remission in Australian adults with Ulcerative Colitis. (Denelle Cosier)	103: Systematic review and meta- analysis of nutrition management provided by primary care dietitians to cancer survivors: Is it effective? (Henriette Ryding)	188: Improved nutrition discharge planning in hospital for patients with malnutrition. (Suriani Lim)	212: Private paediatric tube weaning in a hospital based facility; description of a multidisciplinary service inclusive of dietetics, occupational therapy and speech pathology. (Sarah Anderson)

I	6 min short oral	74: Stakeholder perspectives on how to increase the proportion of plant to animal protein in hospital patient menus: "I'm curious about what solutions there will be" . (Dr Jorja Collins)	245: Digital microlearning to support families vulnerable to food insecurity with responsive child feeding: Eat, Learn, Grow. (Dr Kimberley Baxter)	52: Dietitian-led very low-calorie diet (VLCD) for pre-operative rehabilitation in patients with obesity awaiting non-bariatric elective laparoscopic surgery. (Lei Guo)	22: PedsQL in Focus: Contrasting Quality of Life Outcomes in Children with Temporary Feeding Tubes Against Broader Paediatric Health Conditions. (Claire Reilly)	6: FEDD-UP: Feeding, Eating and Drinking in Dementia Utilising Patient outcomes. Clinical staff and carers' perspectives of managing challenging mealtime behaviours demonstrated by patients with dementia. (Bethany Johnson)	217: Feeding Practices used by Australian parents of young children experiencing economic hardship. (Dr Smita Nambiar)
	Afternoon						
3pm	Теа						
3.30pm - 5.00pm		Commonium	Seminar				
элээрии		Symposium	Sellillal	Seminar	Seminar	Seminar	Symposium